# SDR SWIA202508060507

- Difficulty date: May 7, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N301SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000838
- Aircraft time: 12,150 hours, 10,342 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Broken
- Location: Zone 800 Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RH EVAC SLIDE FITTING HAS BROKEN SPRING  (C-CHECK RO 05/21/2025)REMOVED AND REPLACED BROKEN SPRING ON RH FWD EVAC SLIDE FITTING PER ERJ 175 AMM 53-10-21-000-804-A/400
